# SDR DALA2019051303007

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 64,682 hours, 24,000 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6704, L/P 5442640) EMERGENCY LIGHTS ROW 33-37 INOP. FOUND EMERGENCY LIGHT WIRES SHORTED UNDER ROW 36 DEF. REPAIRED WIRING PER SWPM CH 20. REPLACED FUSES IN POWER SUPPLY M11648 PER AMM 33-51. ALL EMERGENCY LIGHTS. OP CK NML NOW.
